# SDR YENA2022053100538

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 66,720 hours, 23,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A634118
- Condition: Failed
- Location: Aft-Cargo-Door
- Part time: 24,142 hours, 8,904 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2126, TPA-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO TPA). 'AFT CARGO DOOR UNLOCKED; REMOVED AND REPLACED AFT CARGO DOOR PROX. SWITCH 32WV IAW A-320 AMM 52-71-12. OPS CHECK IS GOOD AT THIS TIME. NO DEFECT WAS NOTED. A/C OK FOR CONTINUE SERVICE.'
